# SDR SWAA2023051530765

- Difficulty date: April 24, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BREAK PANEL STA 540; BL0- LBL 25; WL 208.<[01] UPDATED MEASUREMENTS. ON BS 540; BL0-LBL25; WL208; BREAK PANEL WILL BE A PART REPLACEMENT IAW SRM 51-10-02 STEP 9. REMOVED BREAK PANEL; AND RECEIVED A NEW BREAK PANEL; LOCATED HOLES; DRILLED; AND DEBURRED IAW SRM 51-40-02; SRM 51-40-05; AND BOEING DWG 143A0060. ALSO; OK TO INSTALL.;[02] VERIFIEDCORRECTIVE ACTION 1. OK TO INSTALL.;[03] INSTALLED BREAK PANEL AT BS540; BL0-LBL25; WL208 IAW SRM 51-40-02 AND BOEING DWG 143A0060.;[04] VERIFIED CORRECTIVE ACTION 3;[05] VERIFIED MEASUREMENT TABLE.
